# SDR P5CA0801566

- Difficulty date: May 29, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 27,115 hours, 4,408 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

CAPTAIN'S PFD WENT BLANK DURING A POWER INTERRUPTION AT PUSHBACK.  CYCLED EIU LEFT, CENTER, RIGHT CIRCUIT BREAKERS.  OPERATION NORMAL AFTERWARDS IAW MM 31-61-00."
